# SDR USAA2012121700020

- Difficulty date: December 16, 2012
- Submitted: December 17, 2012
- Operation: Air carrier
- Aircraft: N427US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24549
- Aircraft time: 62,610 hours, 41,757 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 6507506
- Part serial: 171321
- Condition: Leaking
- Location: Hydraulic Sys
- Part time: 44,949 hours, 34,384 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF FROM CLT, CREW REPORTED THE B-SYSTEM PUMP LOW PRESSURE LIGHT ILLUMINATED ALONG WITH 1/2 LOSS OF B-HYDRAULIC QUANTITY.  FLIGHT RETURNED TO FIELD AT CLT AND LANDED WITHOUT FURTHER INCIDENT.  NO EMERGENCY WAS DECLARED.  MAINTENANCE REMOVED AND REPLACED THE NR 2 ENGINE HYDRAULIC PUMP IAW 29-15-12.  OPS CHECK GOOD.
